# SDR C2XA01BT163

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- Aircraft time: 24,600 hours, 27,504 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Part serial: 343
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR- 3064, CREW REPORTED, GEAR HANDLE DIFFICULT TO RETRACT THE GEAR.  MAINTENANCE TROUBLESHOT SYSTEM AND REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW ATR42 JIC 32-31-81.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
